<< Previous Issue Kyungpook Mathematical Journal (Vol. 8, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 27—74
 Original Articles 
A note on quasi-uniform spaces
Duk Su Oh
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 27—31
A note on extensions of topologies
Duk Su Oh
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 33—36
The strengthening of topologies between $T$0 and $T$1
Young Sik Park
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 37—40
A generalization of a theorem of Wolk
C. J. Mozzochi
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 41—42
On precorrect uniform spaces
C. J. Mozzochi
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 43—45
A note on the Riemann mapping theorem
Choon Jai Rhee
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 47—48
A short note onthe Riemann mapping theorem
Choon Jai Rhee
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 49—50
Note on infinitesimal η-conformal and CL-transformations of special contact metric spaces
U-Hang Ki
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 51—61
A short proof of Ito's theorem concerning the pointwise ergodic theorem
Choo-Whan Kim
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 63—64
On bilateral calculus in two variables Ⅱ
R. S. Dahiya
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 65—67
Certain rules for two sided Laplace transformations
R. S. Dahiya
Kyungpook Mathematical Journal 1968 Vol. 8, No. 2, 69—74

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd